Details for Saeed, B., W. Ivantsoff and G.R. Allen, 1989
 
Citation Saeed, B., W. Ivantsoff and G.R. Allen, 1989. Taxonomic revision of the family Pseudomugilidae (Order Atheriniformes). Aust. J. Mar. Freshwat. Res. 40(6):719-787.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 9837
Language English
Usage used in part
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by gpablico 08/24/17